# SDR SCNA20201014151

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR STRAP, STA 1016+11, RBL 17, WL 207.  REMOVED DAMAGED CABIN FLOOR STRAP STA 1016+11 RBL 17 WL 207 AND REPLACED WITH NEW PART NR 147A571465, PO 804262, IAW DWG 147A5700, SRM 51-40-02.
